MathSciNet Relay Station
MathSciNet bibliographic data
MR99453 33.00 (41.00)
Balk, M. B. A property of the Bernoulli numbers. (Russian) Moskov. Oblast. Pedagog. Inst. Uč. Zap. 57 1957 55–59.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement